More than enough with periods on birth control!

Patient

Q: I started taking birth control again about 5 months ago....ever since i started taking it again i have had 3 out of 4 weeks of a period. I went to my doctor today and she is advising taking a full pack of birth control in a weeks time and then taking a week off to have my period, and then starting a new pack the following week. What would your suggestion be? i am worried it may be too much hormones with taking a full months pack in 1 week. Any suggestions or would you agree with her on trying that? I am 36, i also take lamisil 250mg and neurontin 800mg. I had checked with the pharmacist and they said that neither one of those should affect the birth control. I just had a pap and everything was normal. Please advise me on what i should do.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews